MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540046-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as event two of b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by the user facility: event 2: product leaked during the compounding of cytarabine.Units were disposed of in accordance with hazardous substance protocols.Compounding was occurring within the bsc and the clinician was wearing the proper ppe.No skin contact, exposure to gloves/chemo gown only.Exposed ppe was removed and disposed of in accordance with local hazardous waste disposal protocols.Bsc was decontaminated per company protocol.No patient injury.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key7307315
Report Number9610825-2018-00026
Device Sequence Number1237075
Product Code MEB
UDI-Device Identifier04046964449031
UDI-Public(01)04046964449031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/01/2018
Report Date (Section F) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Catalogue Number4540046-02
Device Lot Number17F13GE701
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2018
Date Report to Manufacturer03/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/01/2018